# SDR DALA2018041702577

- Difficulty date: April 7, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 58,826 hours, 21,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT SIDE FORWARD EMERGENCY EXIT ROW LIGHT LENS BROKEN.  REPLACED THE LIGHT LENS, OPS NORMAL.
